MathSciNet Relay Station
MathSciNet bibliographic data
MR29101 (10,548a) 46.3X
von Neumann, John On rings of operators. Reduction theory. Ann. of Math. (2) 50, (1949). 401–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement